National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
Mathematical results for some α models of turbulence with critical and subcritical regularizations 会议论文

AIP Conference Proceedings  ISSN:0094-243X,0735409285,9780735409286  Publication-Date:2011  Volume:1368  Page:113-116  

Ali Hani;  

问图书馆员

2    
Relative Entropies, Suitable Weak Solutions, and Weak-Strong Uniqueness for the Compressible Navier–Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:717-730  

Feireisl Eduard;   Jin Bum Ja;   Novotný Antonín;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

3    
Global Regularity for a Class of Generalized Magnetohydrodynamic Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:2  Page:295-305  

Wu Jiahong;  

来源数据库:[Web of Science, Scopus]         被引频次:107

文摘信息 获取全文 问图书馆员

4    
Logarithmically Improved Regularity Criteria for the Navier–Stokes and MHD Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:4  Page:557-571  

Fan Jishan;   Jiang Song;   Nakamura Gen;   Zhou Yong;  

来源数据库:[Web of Science, Scopus]         被引频次:78

文摘信息 获取全文 问图书馆员

5    
Weak–Strong Uniqueness for the Isentropic Compressible Navier–Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:1  Page:137-146  

Germain Pierre;  

来源数据库:[Web of Science, Scopus]         被引频次:57

文摘信息 获取全文 问图书馆员

6    
Existence of Weak Solutions for a Diffuse Interface Model for Two-Phase Flows of Incompressible Fluids with Different Densities 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:3  Page:453-480  

Abels Helmut;   Depner Daniel;   Garcke Harald;  

来源数据库:[Web of Science, Scopus]         被引频次:27

文摘信息 获取全文 问图书馆员

7    
Existence of Global Weak Solution for Compressible Fluid Models of Korteweg Type 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:2  Page:223-249  

Haspot Boris;  

来源数据库:[Web of Science, Scopus]         被引频次:49

文摘信息 获取全文 问图书馆员

8    
Concerning the W (k,p) -Inviscid Limit for 3-D Flows Under a Slip Boundary Condition 期刊论文

JOURNAL OF MATHEMATICAL FLUID MECHANICS     ISSN:1422-6928  Volume:13  Issue:1  Page:117-135  

da Veiga HB;   Crispo F;  

被引频次:41

文摘信息 问图书馆员

9    
On Anisotropic Regularity Criteria for the Solutions to 3D Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:3  Page:341-353  

Penel Patrick;   Pokorný Milan;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

10    
Singular Casimir Elements of the Euler Equation and Equilibrium Points 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:41-57  

Yoshida Zensho;   Morrison Philip J;   Dobarro Fernando;  

来源数据库:[Web of Science, Scopus]         被引频次:13

文摘信息 获取全文 问图书馆员

11    
Boundary Regularity of Shear Thickening Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:3  Page:387-404  

da Veiga Hugo Beirão;   Kaplický Petr;   Růžička Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:29

文摘信息 获取全文 问图书馆员

12    
A Blowup Criterion for Ideal Viscoelastic Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:3  Page:431-437  

Hu Xianpeng;   Hynd Ryan;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

13    
Concerning the W k,p -Inviscid Limit for 3-D Flows Under a Slip Boundary Condition 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:1  Page:117-135  

Beirão da Veiga H;   Crispo F;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
The Nonlinear Stokes Problem with General Potentials Having Superquadratic Growth 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:3  Page:371-385  

Breit Dominic;   Fuchs Martin;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

15    
Pressure in a Deep-Water Stokes Wave 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:2  Page:251-257  

Henry David;  

来源数据库:[Web of Science, Scopus]         被引频次:19

文摘信息 获取全文 问图书馆员

16    
A remark on the stokes problem with initial data in L1 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:4  Page:469-480  

Maremonti P;  

问图书馆员

17    
Remarks on the Rayleigh-Bénard Convection on Spherical Shells 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:3  Page:537-552  

Wang Shouhong;   Yang Ping;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Analyticity and Gevrey-Class Regularity for the Second-Grade Fluid Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:4  Page:533-555  

Paicu Marius;   Vicol Vlad;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

19    
A Remark on the Stokes Problem with Initial Data in L 1 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:4  Page:469-480  

Maremonti P;  

来源数据库:Web of Science         被引频次:11

文摘信息 获取全文 问图书馆员

20    
The Generalized Proudman–Johnson Equation Revisited 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:13  Issue:1  Page:147-154  

Wunsch Marcus;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×